# SDR SWAA2024081610456

- Difficulty date: July 9, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194DL OUTER SKIN IS DISBONDED NEAR CENTER OF PANEL. (MARKED)<[01] 'PANEL 194DL OUTER SKIN IS DISBONDED NEAR CENTER OF PANEL. (MARKED)' IS COMPLETED IAW SRM 51-70-05-2R-2.;[02] 'PANEL 194DL DISBOND' IS REPAIRED IAW SRM 51-70-05-2R-2.;[03] VERIFIED CORRECTIVE ACTION 1.
